


default search action
"A method for proving the completeness of a list of zeros of certain ..."
Jan Büthe (2015)
- Jan Büthe:
A method for proving the completeness of a list of zeros of certain L-functions. Math. Comput. 84(295): 2413-2431 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.